Alert archive / Hawaii / Flash Flood Warnings in 2011

Flash Flood Warning 26, NWS Honolulu, HI

May 8, 2011Honolulu County, Hawaii

NWS Honolulu, HI issued this flash flood warning at May 8, 2011, 7:01 AM HST for Honolulu County, Hawaii. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2011, 7:01 AM HST (17:01 UTC)
Expired
May 8, 2011, 1:00 PM HST
In force
6 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Honolulu County, HI

The radar

The Molokai radar (PHMO), 90 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:00 PM HSTFLASH FLOODHauula, HIWATER FLOODED LOCAL GROCERY STORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 299 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 5.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2011-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2011-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WGHW50 PHFO 081701
FFWHFO
HIC003-082000-
/O.NEW.PHFO.FF.W.0026.110508T1701Z-110508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
701 AM HST SUN MAY 8 2011

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 1000 AM HST

* AT 652 AM HST...RADAR SHOWED HEAVY RAIN NEAR KAHALUU...OR ABOUT 9
  MILES NORTH OF HONOLULU. THE STREAM GAGES AT OPAEULA AND HELEMANO 
  WERE STILL RAISING DUE TO RUNOFF FROM RAIN UPSTREAM. RAINFALL OVER 
  THE AREA WAS NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUNALUU...WAIAHOLE...WAIKANE...WAIALUA...WAHIAWA...SCHOFIELD
  BARRACKS...MILILANI TOWN...LAIE...KAHUKU...HAUULA AND HALEIWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF HONOLULU COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1000 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2151 15813 2163 15818 2179 15793 2129 15761
      2125 15773

$$
5 follow-up statements
171 
WGHW70 PHFO 081854
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
854 AM HST SUN MAY 8 2011

HIC003-082000-
/O.CON.PHFO.FF.W.0026.000000T0000Z-110508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU COUNTY-
854 AM HST SUN MAY 8 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF OAHU IN
HONOLULU COUNTY UNTIL 1000 AM HST...

AN AREA OF HEAVY RAIN IS MOVING TO THE NORTHWEST ALONG THE KOOLAU 
MOUNTAINS...BRINGING THE THREAT FOR FLOODING WITH THE RAIN...AND 
CAUSING SOME STREAM GAGES DOWNSTREAM TO RISE AGAIN. THE HELEMANO AND 
OPAEULA STREAMS GAGES REMAIN ELEVATED BUT ARE SHOWING A DOWNWARD 
TREND. MEANWHILE THE PUNALUU STREAM IS STARTING TO RISE AGAIN DUE TO 
THE RECENT RAIN. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PUNALUU...
WAIAHOLE...WAIKANE...WAIALUA...WAHIAWA...SCHOFIELD BARRACKS...LAIE...
KAHUKU...HAUULA AND HALEIWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1000 AM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2151 15813 2163 15818 2179 15793 2129 15761
      2125 15773

$$
653 
WGHW50 PHFO 081941
FFWHFO
HIC003-082300-
/O.EXT.PHFO.FF.W.0026.000000T0000Z-110508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
941 AM HST SUN MAY 8 2011

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 100 PM HST

* AT 938 AM HST...RADAR SHOWED HEAVY RAIN CONTINUING TO FORM OVER 
  THE KOOLAU MOUNTAIN RANGE WITH RAINFALL RANGES REACHING NEAR 2 
  INCHES PER HOUR. RAIN IS EXPECTED TO CONTINUE TO FORM OVER THE 
  MOUNTAINS THROUGH 1 PM...BRINGING THE THREAT FOR FUTURE FLOODING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCHOFIELD BARRACKS...PUNALUU...WAIALUA...WAHIAWA...LAIE...KAHUKU...
  HAUULA AND HALEIWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2151 15813 2163 15818 2179 15793 2129 15761
      2125 15773

$$
849 
WGHW50 PHFO 081944 CCA
FFWHFO
HIC003-082300-
/O.COR.PHFO.FF.W.0026.000000T0000Z-110508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
941 AM HST SUN MAY 8 2011

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 100 PM HST

* AT 938 AM HST...RADAR SHOWED HEAVY RAIN CONTINUING TO FORM OVER 
  THE KOOLAU MOUNTAIN RANGE WITH RAINFALL RATES REACHING NEAR 2 
  INCHES PER HOUR. RAIN IS EXPECTED TO CONTINUE TO FORM OVER THE 
  MOUNTAINS THROUGH 1 PM...BRINGING THE THREAT FOR FUTURE FLOODING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCHOFIELD BARRACKS...PUNALUU...WAIALUA...WAHIAWA...LAIE...KAHUKU...
  HAUULA AND HALEIWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF OAHU IN HONOLULU COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2151 15813 2163 15818 2179 15793 2129 15761
      2125 15773

$$
889 
WGHW70 PHFO 082051
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1051 AM HST SUN MAY 8 2011

HIC003-082300-
/O.CON.PHFO.FF.W.0026.000000T0000Z-110508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU COUNTY-
1051 AM HST SUN MAY 8 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF OAHU IN
HONOLULU COUNTY UNTIL 100 PM HST...

RAIN CONTINUES TO FORM OVER THE KOOLAU MOUNTAIN RANGE AND TRAVEL 
NORTH. RADAR ESTIMATES RAINFALL RATES IN EXCESS OF 2 INCHES AN 
HOUR...AND SEVERAL RAIN GAGES HAVE REPORTED RAINFALL RATES JUST 
UNDER 2 INCHES PER HOUR. THE NORTH HALAWA...MANOA AND KIPAPA STREAM 
GAGES HAVE ALL REPORTED AN INCREASE IN WATER LEVELS OVER THE LAST 
HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAIKANE...
SCHOFIELD BARRACKS...PUNALUU...WAIALUA...WAHIAWA...LAIE...KAHUKU...
HAUULA AND HALEIWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 100 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2151 15813 2163 15818 2179 15793 2129 15761
      2125 15773

$$
141 
WGHW70 PHFO 082254
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1254 PM HST SUN MAY 8 2011

HIC003-082301-
/O.EXP.PHFO.FF.W.0026.000000T0000Z-110508T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HONOLULU COUNTY-
1254 PM HST SUN MAY 8 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF HONOLULU
COUNTY...

WEATHER RADAR AND RAIN GAGES SHOWED THAT THE HEAVY RAINS HAVE ENDED.
THUS THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE.

RAINFALL CONTINUES TO FALL OVER THE KOOLAU RANGE...AND THE 
POSSIBILITY FOR ADDITIONAL RAIN EXISTS. WITH THE SOUTHEAST 
WINDS...ADDITIONAL HEAVY RAINS MAY FORM OVER THE MOUNTAINS WHICH MAY 
REQUIRE ADDITIONAL WARNINGS. PLEASE CONTINUE TO MONITOR THE 
SITUATION CLOSELY AND HEED ANY FUTURE WARNINGS OR ADVISORIES. 

A FLASH FLOOD WATCH FOR THE ISLANDS OF NIIHAU...KAUAI...OAHU... 
MOLOKAI...LANAI...MAUI AND KAHOOLAWE REMAINS IN EFFECT UNTIL MONDAY 
AFTERNOON.

LAT...LON 2151 15813 2163 15818 2179 15793 2129 15761
      2125 15773

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at May 8, 4:00 AM HST, 3 hours 1 minute earlier.

Area forecast discussion, May 8, 4:00 AM HST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST SUN MAY 8 2011

.SYNOPSIS...
UNSETTLED WEATHER WITH LOCALLY HEAVY RAINS AND A SLIGHT CHANCE OF
THUNDERSTORMS WILL PREVAIL OVER THE ISLANDS THROUGH TUESDAY
AS AN UPPER LEVEL LOW PRESSURE SYSTEM LINGERS NEAR THE STATE.
THE WINDS WILL DECREASE AND TURN SOUTHEASTERLY TODAY THROUGH MIDDLE
OF THE WEEK AS A SURFACE TROUGH DEVELOPS JUST WEST OF THE ISLANDS.
TRADE WINDS MAY RETURN TOWARDS THE END OF THE WORK WEEK.

&&

.DISCUSSION...
RATHER ACTIVE WEATHER DEVELOPED OVERNIGHT ON OAHU...AND EARLY
MORNING ON KAUAI WITH HEAVY RAINS PERSISTING OVER THE KOOLAU RANGE
AND NORTHERN PORTION OF WINDWARD OAHU...AND EASTERN KAUAI. A JUMP
IN THE RIVER STAGES AS WELL AS HIGH RAIN RATE PROMPTED FLASH
FLOOD WARNINGS FOR BOTH ISLANDS EARLY THIS MORNING. UNSETTLED
WEATHER CONTINUES OVER THE STATE THANKS TO AN UPPER LEVEL LOW THAT
STAYS NEAR THE WESTERN ISLANDS. WITH ABUNDANT MOISTURE IN THE ISLAND
VICINITY...EXPECT RAINY WEATHER TO PREVAIL TODAY WITH LOCALLY HEAVY
RAINS AND A SLIGHT CHANCE OF THUNDERSTORMS. THE SUMMITS OF THE BIG
ISLAND MAY STILL EXPERIENCE PASSING SNOW SHOWERS TODAY...THUS THE
WINTER WEATHER ADVISORY HAS BEEN EXTENDED TO 6 PM HST THIS EVENING.
AT THE SURFACE...THE TRADE WINDS HAVE DECREASED A LITTLE...THOUGH
STILL STRONG ENOUGH TO BRING SMALL CRAFT CONDITIONS TO SELECTED WIND
PRONE CHANNELS AS WELL AS WATERS SOUTH OF THE BIG ISLAND.

ALTHOUGH THE UPPER LEVEL LOW THAT IS CURRENTLY AFFECTING THE ISLANDS
WILL MOVE NORTHWEST...A DEEPENING UPPER LEVEL TROUGH JUST NORTHWEST
OF THE ISLANDS WILL KEEP ATMOSPHERE UNSTABLE OVER THE
STATE...SPECIALLY FOR THE WESTERN ISLANDS IN THE NEXT FEW DAYS. AS A
SURFACE TROUGH DEVELOPS JUST WEST OF THE ISLANDS IN RESPONSE TO THE
DEEPENING UPPER LEVEL TROUGH...THE WINDS WILL CONTINUE TO SLOWLY
DECREASE TODAY THEN TURNING SOUTHEAST TONIGHT. THE SOUTHEAST WINDS
WILL BRING ADDITIONAL TROPICAL MOISTURE UP TO THE ISLANDS THROUGH
THE MIDDLE OF THE WORK WEEK. GIVEN THE GROUND IS ALREADY SATURATED
FROM THE ONGOING RAINS...SPECIALLY FOR KAUAI AND OAHU...THE THREAT
OF FLASH FLOOD IS ELEVATED. A FLASH FLOOD WATCH WILL BE EFFECTIVE
UNTIL MONDAY FOR KAUAI OAHU AND MAUI COUNTY. LOOK FOR UNSETTLED
WEATHER TO PREVAIL THROUGH THE MIDDLE OF THE WEEK...WITH LOCALLY
HEAVY SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS AFFECTING ALL
ISLANDS.

LATEST FORECAST CHARTS CONTINUE TO SHOW A RETURN OF TRADE WINDS WITH
IMPROVING WEATHER TOWARDS THE END OF THE WORK AS THE SURFACE TROUGH
IS FORECAST TO MOVE WEST AWAY FROM THE ISLANDS...WHILE A WEAK UPPER
LEVEL RIDGE BUILDS OVERHEAD. THERE ARE DIFFERENCES BETWEEN MODEL
SOLUTIONS ON HOW STRONG THE TRADES WILL BE...THOUGH IT LOOKS LIKE AT
LEAST ALL SOLUTIONS HINT THE RETURN OF TRADE WINDS.

&&

.AVIATION...
WIDESPREAD CLOUDS AND RA WILL CONTINUE TO BRING MVFR CONDITIONS AS
WELL AS MTN OBSCURATION TO KAUAI AND OAHU AT TIMES...AS WELL AS
WINDWARD SITES OF THE OTHER ISLANDS. AIR MASS REMAINS UNSTABLE
FOR ISOL TSRA TO DEVELOP...WITH CB TOPS TO 35 THOUSAND FEET.
AIRMET REMAINS POSTED FOR ICING DUE TO PERSISTENT DEEP LAYER
MOISTURE BUT THE AIRMET FOR TURBULENCE HAS BEEN DROPPED UNDER THE
DECREASING WINDS.

&&

.MARINE...
ELEVATED SEAS UNDER THE STRONGER WINDS CONTINUE TO BRING SMALL CRAFT
CONDITIONS TO PAILOLO AND ALENUIHAHA CHANNELS AS WELL AS MAALAEA BAY
AND WATERS SOUTH OF THE BIG ISLAND. A SMALL CRAFT ADVISORY HAS BEEN
EXTENDED FOR THOSE AREAS THROUGH THIS EVENING. WINDS SHOULD  WEAKEN
ENOUGH BY TONIGHT FOR THE CONDITIONS TO DIMINISH.

A SLIGHTLY LARGER SOUTH SWELL IS EXPECTED TODAY LASTING THROUGH
TUESDAY. A SMALL NORTHWEST SWELL MAY BOOST SURF INTO THE HEAD HIGH
RANGE TODAY...THEN DECLINE MONDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH 6 PM HST MONDAY FOR NIIHAU KAUAI OAHU
MOLOKAI LANAI AND MAUI.

WINTER WEATHER ADVISORY UNTIL 6 PM HST THIS EVENING FOR THE BIG
ISLAND SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST THIS EVENING FOR MAALAEA
BAY...PAILOLO AND ALENUIHAHA CHANNELS AND WATERS SOUTH OF THE BIG
ISLAND.

&&

HUI

In the hours before

Local storm report, May 8, 5:33 AM HST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
533 AM HST SUN MAY 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      WAIKANE                 21.50N 157.88W
05/08/2011                   OAHU IN HONOLULU   HI   COUNTY OFFICIAL

            POLICE CLOSED KAMEHAMEHA HIGHWAY AT WAIKANE STREAM DUE TO
            FAST FLOWING WATER AND DEBRIS COVERING THE ROAD BEFORE 4
            AM HST.

0500 AM     FLASH FLOOD      HANALEI                 22.21N 159.50W
05/08/2011                   KAUAI IN KAUAI     HI   COUNTY OFFICIAL

            POLICE CLOSED HANALEI BRIDGE AT AROUND 5 AM HST DUE TO
            RISING WATER.

&&

NHUI

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 3:35 PM HSTFlash Flood WatchHFOHonolulu, Kauai, Kalawao60 hr
May 7, 3:39 PM HSTSmall Craft AdvisoryHFO48 hr
May 8, 12:28 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
May 8, 3:01 AM HSTFlash Flood WarningHFOHonolulu3 hr
May 8, 3:57 AM HSTFlash Flood WarningHFOKauai3 hr
May 8, 4:21 AM HSTFlash Flood WarningHFOHonolulu3 hr
May 8, 5:47 AM HSTSpecial Marine WarningHFO46 min
May 8, 6:42 AM HSTFlash Flood WarningHFOKauai15 hr

Nearby

Flash Flood Warnings in Hawaii, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.